The National Security Agency warns of the side effects of Pfizer

The state of vaccination in France

The COVID-19 pandemic has affected the whole world very severely. To date, more than 6 million have died worldwide, including more than 138,000 on our territory. France was not spared, and suffered the full brunt of the disease from China.

Fortunately, the vaccine against this terrible disease has arrived as a saviour, or almost. The manufacturer Pfizer was among the first to produce an effective vaccine, alongside that of Moderna. Suddenly, the whole world was able to breathe. Vaccination campaigns are linked. Despite many reservations, these went well. Nowadays, nearly 78% of the French population has received their complete vaccination.

The government has also done everything for it, in particular through the vaccination pass. This was strongly contested. Especially since the Pfizer vaccine (or even Pfizer-BioNTech, or Cominarty) like that of all its competitors proves to be ineffective against the Delta and Omicron variants. However, it prevents the development of severe forms of the disease. The number of deaths linked to COVID-19 has thus fallen sharply. However, despite very positive results on a macroscopic scale, some have paid the cost of the vaccination.

Pfizer in the sights of the National Medicines Safety Agency

The National Agency for the Safety of Medicines and Health Products is a French public institution. Its main mission is to assess the health risks presented by medicines and health products intended for human beings. Since the COVID-19 pandemic, vaccines from Pfizer and its competitors have come under scrutiny.

In March 2022, the agency produced a detailed report on the monitoring of adverse events following vaccination with Pfizer-BioNTech. The latter is not the most reassuring. We can note the appearance of various symptoms but also of a syndrome which seem to be linked to the vaccination.

The National Medicines Safety Agency has carried out new analyzes and statistics of the cases declared since the start of vaccination following the evaluation carried out in the report 18 published on September 24, 2021. In total, there are no less than 43 cases Parsonage-Turner syndrome, including 27 over the new period studied.

Parsonage-Turner syndrome is also known as amyotrophic neuralgia. The main symptom is an inflammation of the brachial plexus, that is to say a group of nerves, which is located between the shoulder and the collarbone. This can eventually cause muscle loss. This condition seems to mainly affect men around the age of 40.

Parsonage-Turner syndrome causes a lot of pain and electric shock sensations. The arm hurts, becomes heavy. This disease occurs in three distinct phases. First, the inflammatory phase leads to severe pain in the shoulder. Then, sufferers notice a decrease in strength and mobility. Finally, they suffer from a loss of muscle mass.

The detailed study of serious cases after a Pfizer vaccination

The National Medicines Safety Agency reviewed and analyzed all the cases with a neurologist expert. 18 of the cases presented were inconclusive to link them directly to the Pfizer vaccine. However, for the remaining 25 cases, a causal link could be established. 7 of these cases of Parsonage-Turner syndrome appeared after the first dose, 14 others after injection of the second dose, and the last 4 cases appeared after the booster dose.

Of these 25 cases linked to the Pfizer vaccination, 9 patients have fully recovered, or are in the process of recovering. Another is recovered, but has sequelae. Finally, 14 patients are still not recovered, specifies the National Agency for the Safety of Medicines and Health Products in its update dated March 19, 2022.

The National Agency for the Safety of Medicines and Health Products has counted 8 cases of a particular form of Parsonage-Turner syndrome. We then speak of focal form, atypical form, or beginner form. These are clinical terms. They were also able to observe a relapse in a person with a history of Parsonage-Turner, from which she had apparently fully recovered.

Stranger still, a reported case shows a case of Parsonage-Turner syndrome contralateral to the arm vaccinated with Pfizer. That is, the person got the symptoms on the opposite arm. Many particular cases are added to the list. However, you have to stay positive. These 49 cases of Parsonage-Turner syndrome are nothing compared to the 109,210,000 injections that have been performed as of March 10, 2022.


Leave a Comment